# SDR SWAA2021081289939

- Difficulty date: June 4, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 72,716 hours, 42,545 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010027B
- Part serial: 9810012C
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME HAS FIBER DAMAGE / REPLACED RADOME REF MM 53-52-00 TAG NO: 663058 PN ON: 10010027B SN ON: C152308 PN OFF: SN OFF: 9810012C
